# SDR DXTA200500647

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 3,382 hours, 2,047 cycles
- Engine: Allsn AE3007C
- Engine time: 3,382 hours, 2,047 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 23061826
- Condition: Obstructed
- Location: Fuel System
- Part time: 399 hours, 269 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER FUEL FILTER BYPASS RT CAME ON DURING TAKEOFF JUST AFTER MAXIMUM POWER.  ABORTED TAKEOFF.  CAS MESSAGE REMAINED ILLUMINATED DURING TAXI TO RAMP.  REPLACED RT ENG FUEL FILTER WITH A NEW FILTER KIT.  LEAK CHECK SATISFATORY.  NO FURTHER DEFECTS NOTED.
